# SDR RAIA00211299

- Difficulty date: October 30, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 10,175 hours, 8,815 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15622101
- Condition: Leaking
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5284-RIC- SYSTEM #2 HYDRAULIC FAILURE. MAINTENANCE REMOVED AND REPLACED BRAKE PRESSURE SWITCH, OPS AND LK CK OK.
